Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jan 10, 2017, 8:14 PM EST for 9 counties in Indiana. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 10, 2017, 8:14 PM EST (01:14 UTC)
- Expired
- Jan 10, 2017, 9:00 PM EST
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Henry County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 8:18 PM EST | TSTM WND GST 55 | Edinburgh, IN | |
| Jan 10, 8:18 PM EST | HAIL 0.7 | Edinburgh, IN | |
| Jan 10, 8:55 PM EST | TSTM WND GST 56 | Columbus, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 900 m²/s²
- 0-3 km storm-relative helicity
- 1016 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
670
WUUS53 KIND 110114
SVRIND
INC005-013-031-065-071-079-081-139-145-110200-
/O.NEW.KIND.SV.W.0004.170111T0114Z-170111T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
814 PM EST TUE JAN 10 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Brown County in south central Indiana...
Jennings County in southeastern Indiana...
Southeastern Johnson County in central Indiana...
Eastern Jackson County in south central Indiana...
Rush County in central Indiana...
Decatur County in central Indiana...
Southwestern Henry County in east central Indiana...
Bartholomew County in central Indiana...
Shelby County in central Indiana...
* Until 900 PM EST.
* At 814 PM EST, severe thunderstorms were located along a line
extending from 11 miles north of Rushville to near Nashville,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbus, Shelbyville, Seymour, Greensburg, North Vernon,
Rushville, Nashville, Vernon, Adams, Edinburgh, Knightstown, Hope,
Crothersville, Flat Rock, Milford, Westport, Princes Lakes, Geneva,
Morristown and St. Paul.
This includes the following highways...
Interstate 65 between mile markers 37 and 88.
Interstate 70 between mile markers 118 and 119.
Interstate 74 between mile markers 108 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3924 8632 3970 8571 3970 8563 3976 8563
3986 8550 3972 8530 3927 8530 3920 8544
3891 8545 3891 8554 3888 8554 3885 8561
3882 8561 3882 8576 3876 8583 3874 8590
TIME...MOT...LOC 0114Z 294DEG 37KT 3977 8552 3925 8621
HAIL...<.75IN
WIND...60MPH
$$
CP3 follow-up statements
501
WWUS53 KIND 110131
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
831 PM EST TUE JAN 10 2017
INC065-081-110140-
/O.CAN.KIND.SV.W.0004.000000T0000Z-170111T0200Z/
Johnson IN-Henry IN-
831 PM EST TUE JAN 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON AND
SOUTHWESTERN HENRY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3910 8620 3941 8569 3977 8537 3972 8530
3927 8530 3920 8544 3891 8545 3891 8554
3888 8554 3885 8561 3882 8561 3882 8576
3876 8583 3874 8590
TIME...MOT...LOC 0130Z 311DEG 39KT 3964 8531 3908 8613
$$
INC005-013-031-071-079-139-145-110200-
/O.CON.KIND.SV.W.0004.000000T0000Z-170111T0200Z/
Brown IN-Jennings IN-Jackson IN-Rush IN-Decatur IN-Bartholomew IN-
Shelby IN-
831 PM EST TUE JAN 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR SOUTHEASTERN BROWN...JENNINGS...EASTERN JACKSON...SOUTHEASTERN
RUSH...DECATUR...BARTHOLOMEW AND SOUTHEASTERN SHELBY COUNTIES...
At 830 PM EST, severe thunderstorms were located along a line
extending from Glenwood to 10 miles southeast of Nashville, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, Seymour, Greensburg, North Vernon, Rushville, Vernon,
Adams, Hope, Crothersville, Milford, Westport, Geneva, St. Paul,
Elizabethtown, Hartsville, Milroy, Glenwood, Clifford, Jonesville and
Millhousen.
This includes the following highways...
Interstate 65 between mile markers 37 and 71.
Interstate 74 between mile markers 123 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3910 8620 3941 8569 3977 8537 3972 8530
3927 8530 3920 8544 3891 8545 3891 8554
3888 8554 3885 8561 3882 8561 3882 8576
3876 8583 3874 8590
TIME...MOT...LOC 0130Z 311DEG 39KT 3964 8531 3908 8613
HAIL...<.75IN
WIND...60MPH
$$
CP332
WWUS53 KIND 110148
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
848 PM EST TUE JAN 10 2017
INC013-139-145-110158-
/O.CAN.KIND.SV.W.0004.000000T0000Z-170111T0200Z/
Brown IN-Rush IN-Shelby IN-
848 PM EST TUE JAN 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN...
SOUTHEASTERN RUSH AND SOUTHEASTERN SHELBY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3875 8590 3875 8591 3897 8609 3926 8563
3945 8535 3945 8530 3927 8530 3920 8544
3891 8545 3891 8554 3888 8554 3888 8557
3887 8557 3885 8561 3882 8561 3882 8576
3880 8580 3878 8580 3876 8583 3874 8590
TIME...MOT...LOC 0148Z 330DEG 36KT 3941 8530 3896 8601
$$
INC005-031-071-079-110200-
/O.CON.KIND.SV.W.0004.000000T0000Z-170111T0200Z/
Jennings IN-Jackson IN-Decatur IN-Bartholomew IN-
848 PM EST TUE JAN 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR JENNINGS...EASTERN JACKSON...DECATUR AND SOUTHEASTERN BARTHOLOMEW
COUNTIES...
At 848 PM EST, severe thunderstorms were located along a line
extending from Lake Santee to near Brownstown, moving southeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Seymour, Greensburg, North Vernon, Vernon, Crothersville, Westport,
Elizabethtown, Jonesville, Millhousen, Grammer, Cortland, Azalia,
Butlerville, Paris Crossing, Clarksburg, Lake Santee, Hayden, Letts,
Newpoint and Nebraska.
This includes the following highways...
Interstate 65 between mile markers 37 and 59.
Interstate 74 between mile markers 135 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 8590 3875 8591 3897 8609 3926 8563
3945 8535 3945 8530 3927 8530 3920 8544
3891 8545 3891 8554 3888 8554 3888 8557
3887 8557 3885 8561 3882 8561 3882 8576
3880 8580 3878 8580 3876 8583 3874 8590
TIME...MOT...LOC 0148Z 330DEG 36KT 3941 8530 3896 8601
HAIL...<.75IN
WIND...60MPH
$$
CP260
WWUS53 KIND 110200
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
900 PM EST TUE JAN 10 2017
INC005-031-071-079-110209-
/O.EXP.KIND.SV.W.0004.000000T0000Z-170111T0200Z/
Jennings IN-Jackson IN-Decatur IN-Bartholomew IN-
900 PM EST TUE JAN 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR JENNINGS...EASTERN JACKSON...
DECATUR AND SOUTHEASTERN BARTHOLOMEW COUNTIES WILL EXPIRE AT 900 PM
EST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. Gusty winds may
continue for the next hour or two.
LAT...LON 3875 8590 3875 8591 3897 8609 3926 8563
3945 8535 3945 8530 3927 8530 3920 8544
3891 8545 3891 8554 3888 8554 3888 8557
3887 8557 3885 8561 3882 8561 3882 8576
3880 8580 3878 8580 3876 8583 3874 8590
TIME...MOT...LOC 0159Z 294DEG 37KT 3936 8517 3892 8588
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 6:33 PM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Jan 10, 6:33 PM EST, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 633 PM EST Tue Jan 10 2017 .UPDATE... The NEAR TERM Section has been updated. && .SYNOPSIS... Issued at 251 PM EST Tue Jan 10 2017 A strong area of low pressure will provide windy conditions this evening as well as bring rain and a few rumbles of thunder with a cold front moving through. The front will meander north and south across the area into the weekend, bringing more rain at times. As colder air works its way into the area late in the week, freezing rain will become an issue, especially Friday and Saturday. && .NEAR TERM.../Rest of This Afternoon and Tonight/ Issued at 633 PM EST Tue Jan 10 2017 Main issue for the early evening update is to add more counties to the portion of the wind advisory out until 03Z across northern counties. Now have the entire northeast half of the forecast area in the advisory until 03Z including the majority of the Indy metro. Frontal boundary currently tracking across the northern Wabash Valley at 2330Z with an intensifying line of convection with thunder. Could see stronger wind gusts to 50-55mph if not slightly higher within the line over the next couple hours. Higher gusts do not drop off immediately behind the front...hence the idea behind the wind advisory extension over the northeast half of the forecast area. Previous discussion follows. Windy conditions continue across central Indiana this afternoon, with gusts over 45 mph reported at some locations. As strong low pressure moves into the upper Great Lakes, it will drag a cold front through the area this evening. The front plus isentropic lift with a strong low level jet will continue to generate rain at times later this afternoon and into mid evening. Will go likely PoPs late this afternoon most locations and across the eastern forecast area after 00Z, with chances ending everywhere by midnight as drier air works in behind the front. Wouldn't rule out an isolated thunderstorm, but believe coverage will be too low to mention. Winds will continue to be the biggest issue into the evening with the tight pressure gradient and strong low level jet. Am concerned that strong cold advection and pressure rises across the northern forecast area this evening could bring down stronger winds longer than previously expected. Thus will extend in time the wind advisory for roughly the northern half of the forecast area a couple of more hours (til 10 PM). Will highlight potential of winds over 50 mph there. Elsewhere it looks like winds will diminish enough to keep 8PM expiration time, but will have to watch closely. && .SHORT TERM.../Wednesday through Friday/ Issued at 251 PM EST Tue Jan 10 2017 Models are close enough that the SuperBlend initialization was accepted for most items. The front will be south of the area Wednesday morning, but as upper flow becomes southwest and a wave forms along the front well to the west, the front will return north during the day. Increased PoPs from south to north during the day, with highest PoPs (high chance to low likely categories) seen in the mid to late afternoon. Likely or higher PoPs will continue Wednesday night through Thursday morning with the front remaining in the area and an upper wave moving along it. Chances will diminish most areas during Thursday afternoon as the front moves south (and temperatures will fall during the afternoon). The front doesn't go too far though and low PoPs will continue Thursday night into Friday morning across the far south, with low PoPs spreading north to near the I-70 corridor by late afternoon. Temperatures aloft will remain warm, but colder air at the surface will allow for the potential of freezing rain overnight Thursday night into Friday morning. Stuck with a model blend for the temperatures. && .LONG TERM.../Friday Night Through Tuesday/ Issued at 251 PM EST Tue Jan 10 2017 Models are close enough that the SuperBlend initialization was accepted for most items. Potential for icing, perhaps significant, somewhere across the forecast area continues during the weekend. West to southwest winds aloft will keep a flow of warm air across the area, while high pressure to the north keeps a cold east/northeast flow at the surface. In addition, ageostrophic flow thanks to the right rear quadrant of an upper jet may reinforce the flow of colder air into the area. However, there still is plenty of uncertainty on where the front will set up and how much of the colder air gets into the area, with the models offering different solutions. In these situations, even a couple of degree difference will have a huge impact on precipitation type and impacts. Will thus stick with the initialization, which leads to some icing most areas, especially overnight Friday night into Saturday morning. At the moment it looks like Sunday afternoon on should be mainly rain. However, keep in mind the forecast will likely change until models get a better handle on this system. && .AVIATION /Discussion for 110000Z TAF Issuance/... Issued at 615 PM EST Tue Jan 10 2017 Low ceilings initially will improve to VFR by late evening. Deteriorating conditions Wednesday afternoon and evening as rain returns. Cold front moving into central Indiana early this evening and will sweep across the region over the next few hours. Scattered showers impacting the terminals with periodic drops to 2SM with the heaviest pockets of rain. First wave of showers shifting east of KIND and KBMG with a quickly developing broken line of convection along the front. This line will traverse through the region through 03Z...likely bringing a brief period of heavy rain... strong winds and reduced visibilities. Will maintain wind gusts in excess of 30kts at the terminals through the evening and at KLAF into the overnight. As low pressure lifts north of the Great Lakes overnight...dry punch into the region will enable a quick rise in ceilings after the frontal passage with skies becoming partly cloudy predawn Wednesday as weak surface ridging moves across the region. The front will begin its lift back north into central Indiana Wednesday morning with rain...and much lower ceilings returning for the afternoon as a stout yet shallow inversion develops. Expect sub-IFR conditions expanding from south to north 18-21Z continuing into Wednesday night. Winds will return to southerly by Wednesday morning. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EST this evening for INZ021-028>031- 035>042-046>049-055>057-064-065-072. Wind Advisory until 8 PM EST this evening for INZ043>045-051>054- 060>063-067>071. && SYNOPSIS...50 NEAR TERM...50/RYAN SHORT TERM...50 LONG TERM...50 AVIATION...RYAN
Hazardous weather outlook, Jan 10, 7:25 PM EST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 725 PM EST TUE JAN 10 2017 INZ051>053-060>062-067>070-111000- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD 725 PM EST TUE JAN 10 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIND ADVISORY IS IN EFFECT UNTIL 8 PM. WINDS WILL APPROACH 30 MPH WITH GUSTS OF 40 TO 50 MPH. ISOLATED THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO 60 MPH. HAZARDS: DAMAGING WINDS. LIGHTNING. TIMING: WIND ADVISORY THROUGH 8 PM. THUNDERSTORMS THROUGH 9 PM. DISCUSSION: STRONG LOW PRESSURE WILL TRACK THROUGH THE NORTHERN GREAT LAKES THIS EVENING PRODUCING SHOWERS...ISOLATED THUNDERSTORMS AND GUSTY WINDS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: A WINTRY MIX ALONG WITH FREEZING RAIN IS POSSIBLE AT TIMES FROM LATE THURSDAY NIGHT TO MIDDAY SUNDAY. DISCUSSION: A COLD FRONT WILL PUSH SOUTH ACROSS INDIANA LATE THURSDAY AND STALL ACROSS TENNESSEE BEFORE MOVING BACK NORTH EARLY NEXT WEEK. A SERIES OF WEAK LOW PRESSURE SYSTEMS WILL MOVE EAST ALONG THIS STALLED FRONT WITH THE MAIN ONE OCCURRING THIS WEEKEND. THIS WILL RESULT IN RAIN...FREEZING RAIN AND A WINTRY MIX ACROSS THE AREA AT TIMES. AFTER THE FRONT MOVES BACK TO THE NORTH TEMPERATURES WILL BE WARM ENOUGH FOR ALL OF THE PRECIPITATION TO FALL AS RAIN MIDDAY SUNDAY ON. APPRECIABLE ICE ACCUMULATION IS POSSIBLE...BUT DETAILS REGARDING THIS ARE STILL VERY UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT ANY WIND OR STORM REPORTS WOULD BE APPRECIATED. && MORE INFORMATION, ALONG WITH OTHER WEATHER, HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT HTTP://WEATHER.GOV/IND INZ021-028>031-035>049-054>057-063>065-071-072-111000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN- BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS...SEYMOUR 725 PM EST TUE JAN 10 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIND ADVISORY IS IN EFFECT UNTIL 10 PM. WINDS WILL APPROACH 35 MPH WITH GUSTS OF 50 TO 55 MPH. ISOLATED THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO 60 MPH. HAZARDS: DAMAGING WIND. LIGHTNING. TIMING: THROUGH 10 PM. DISCUSSION: STRONG LOW PRESSURE WILL TRACK THROUGH THE NORTHERN GREAT LAKES THIS EVENING PRODUCING SHOWERS...ISOLATED THUNDERSTORMS AND GUSTY WINDS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: A WINTRY MIX ALONG WITH FREEZING RAIN IS POSSIBLE AT TIMES FROM LATE THURSDAY NIGHT TO MIDDAY SUNDAY. DISCUSSION: A COLD FRONT WILL PUSH SOUTH ACROSS INDIANA LATE THURSDAY AND STALL ACROSS TENNESSEE BEFORE MOVING BACK NORTH EARLY NEXT WEEK. A SERIES OF WEAK LOW PRESSURE SYSTEMS WILL MOVE EAST ALONG THIS STALLED FRONT WITH THE MAIN ONE OCCURRING THIS WEEKEND. THIS WILL RESULT IN RAIN...FREEZING RAIN AND A WINTRY MIX ACROSS THE AREA AT TIMES. AFTER THE FRONT MOVES BACK TO THE NORTH TEMPERATURES WILL BE WARM ENOUGH FOR ALL OF THE PRECIPITATION TO FALL AS RAIN MIDDAY SUNDAY ON. APPRECIABLE ICE ACCUMULATION IS POSSIBLE...BUT DETAILS REGARDING THIS ARE STILL VERY UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT ANY WIND OR STORM REPORTS WOULD BE APPRECIATED. && MORE INFORMATION, ALONG WITH OTHER WEATHER, HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT HTTP://WEATHER.GOV/IND RYAN
In the hours before
Local storm report, Jan 10, 7:57 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND GST 2 E INDIANAPOLIS 39.78N 86.11W
01/10/2017 E60 MPH MARION IN TRAINED SPOTTER
SEVERAL SMALL BRANCHES BLOWN DOWN
&&
BHHLocal storm report, Jan 10, 7:59 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL BLOOMFIELD 39.03N 86.94W
01/10/2017 E0.50 INCH GREENE IN TRAINED SPOTTER
HAIL LASTED ABOUT A MINUTE
&&
BHHLocal storm report, Jan 10, 8:01 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST ZIONSVILLE 39.95N 86.27W
01/10/2017 M50 MPH BOONE IN AWOS
&&
BHHLocal storm report, Jan 10, 8:04 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
804 PM EST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 4 SSE MCCORDSVILLE 39.85N 85.90W
01/10/2017 M51 MPH HANCOCK IN AWOS
&&
BHHLocal storm report, Jan 10, 8:10 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 PM EST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST 3 NW MUNCIE 40.24N 85.40W
01/10/2017 M53 MPH DELAWARE IN ASOS
&&
BHHLocal storm report, Jan 10, 8:13 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 PM EST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 2 SE BLOOMINGTON 39.15N 86.50W
01/10/2017 E0.50 INCH MONROE IN TRAINED SPOTTER
HAIL LASTED ABOUT 2 MINUTES
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:15 PM EST | Special Weather Statement | IND | Hamilton, Hendricks, Johnson, Madison, Marion, Morgan and 1 more | 30 min |
| Jan 10, 7:40 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Hancock, Johnson, Marion, Morgan and 2 more | 35 min |
| Jan 10, 7:48 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Knox and 5 more | 42 min |
| Jan 10, 7:54 PM EST | Special Weather Statement | IND | Delaware, Henry, Randolph | 36 min |
| Jan 10, 8:09 PM EST | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Randolph, Rush | 36 min |
| Jan 10, 8:28 PM EST | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence | 18 min |
| Jan 11, 10:27 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 17 days |
| Jan 11, 10:27 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 18 days |
| Jan 11, 10:27 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 19 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.